# SDR UPS04242674

- Difficulty date: June 17, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- Aircraft time: 62,960 hours, 48,304 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 6 L/E SLAT UPPER SKIN HAS SCRATCHES 2 OF WHICH ARE SUSPECT CRACKS NR 1 IS 3 INCHES O/B OF ACTUATOR, NR 2 IS 4 INCHES I/B OF ACTUATOR AND FROM PREVIOUS REPAIR CUTOUT.  HFEC INSP CARRIED OUT ON THE ABOVE AREAS IAW B727 NDTM PT6 51-00-00 FIG 4.  TWO CRACKS CONFIRMED AND ENDS MARKED.  SLAT REPLACED IAW MM 27-81-11, 27-81-32 & SRM 51-30-02.
